# SDR SWAA2022041986124

- Difficulty date: March 20, 2022
- Submitted: April 19, 2022
- Operation: Air carrier
- Aircraft: N463WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32467
- Aircraft time: 60,007 hours, 35,725 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Web
- Condition: Cracked
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB LOCATED BETWEEN BS 303.9 AND BS 294.5 S-16L AT FWD GALLEY AREA 2022-148033 / [01] REPLACED WEB LOCATED BETWEEN BS 303.9 AND BS 294.5 S-16L AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02 AND DWG 141A8180 SHEET 27 REV; C SEE INDIVIDUAL SING OFF BELOW.;[02] REPLACED WEB LOCATED BETWEEN BS 303.9 AND BS 294.5 S-16L AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02 AND DWG 141A8180 SHEET 27 REV; C RII .SEE INDIVIDUAL SING OFF BELOW.
